AMS eContent Search Results
Matches for: msc=(37B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Jérôme Buzzi. The almost Borel structure of diffeomorphisms with some hyperbolicity. Proceedings of Symposia in Pure Mathematics 89 9-44.
Book volume table of contents   
View Article: PDF

[2] Jung-Chao Ban and Chih-Hung Chang. Tree-shifts: Irreducibility, mixing, and the chaos of tree-shifts. Trans. Amer. Math. Soc. 369 (2017) 8389-8407.
Abstract, references, and article information   
View Article: PDF

[3] Nishant Chandgotia. Generalisation of the Hammersley-Clifford theorem on bipartite graphs. Trans. Amer. Math. Soc. 369 (2017) 7107-7137.
Abstract, references, and article information   
View Article: PDF

[4] Takashi Shimomura. Finite-rank Bratteli--Vershik homeomorphisms are expansive. Proc. Amer. Math. Soc. 145 (2017) 4353-4362.
Abstract, references, and article information   
View Article: PDF

[5] Toke Meier Carlsen, Gunnar Restorff and Efren Ruiz. Strong classification of purely infinite Cuntz-Krieger algebras. Trans. Amer. Math. Soc. Ser. B 4 (2017) 1-30.
Abstract, references, and article information
View Article: PDF

[6] Émilie Charlier, Svetlana Puzynina and Luca Q. Zamboni. On a group theoretic generalization of the Morse-Hedlund theorem. Proc. Amer. Math. Soc. 145 (2017) 3381-3394.
Abstract, references, and article information   
View Article: PDF

[7] Vaughn Climenhaga, Daniel J. Thompson and Kenichiro Yamamoto. Large deviations for systems with non-uniform structure. Trans. Amer. Math. Soc. 369 (2017) 4167-4192.
Abstract, references, and article information   
View Article: PDF

[8] Sheldon E. Newhouse. On a differentiable linearization theorem of Philip Hartman. Contemporary Mathematics 692 (2017) 209-262.
Book volume table of contents
View Article: PDF

[9] Kengo Matsumoto. Uniformly continuous orbit equivalence of Markov shifts and gauge actions on Cuntz--Krieger algebras. Proc. Amer. Math. Soc. 145 (2017) 1131-1140.
Abstract, references, and article information   
View Article: PDF

[10] J. Janssen, A. Quas and R. Yassawi. Bratteli diagrams where random orders are imperfect. Proc. Amer. Math. Soc. 145 (2017) 721-735.
Abstract, references, and article information   
View Article: PDF

[11] Kengo Matsumoto. On flow equivalence of one-sided topological Markov shifts. Proc. Amer. Math. Soc. 144 (2016) 2923-2937.
Abstract, references, and article information   
View Article: PDF

[12] Philip Boyland, André de Carvalho and Toby Hall. On digit frequencies in $\beta$-expansions. Trans. Amer. Math. Soc. 368 (2016) 8633-8674.
Abstract, references, and article information   
View Article: PDF

[13] Kathleen Carroll and Karl Petersen. Markov diagrams for some non-Markovian systems. Contemporary Mathematics 678 (2016) 73-101.
Book volume table of contents   
View Article: PDF

[14] Thomas French, Nic Ormes and Ronnie Pavlov. Subshifts with slowly growing numbers of follower sets. Contemporary Mathematics 678 (2016) 175-186.
Book volume table of contents   
View Article: PDF

[15] Steve Kass and Kathleen Madden. Higher dimensional shift spaces with shear. Contemporary Mathematics 678 (2016) 231-243.
Book volume table of contents   
View Article: PDF

[16] David Ralston. Substitutions, symbolic codings, and discrepancy. Contemporary Mathematics 678 (2016) 255-276.
Book volume table of contents   
View Article: PDF

[17] Joanna Kułaga-Przymus, Mariusz Lemańczyk and Benjamin Weiss. Hereditary subshifts whose simplex of invariant measures is Poulsen. Contemporary Mathematics 678 (2016) 245-253.
Book volume table of contents   
View Article: PDF

[18] Ethan Akin. Conjugacy in the Cantor set automorphism group. Contemporary Mathematics 678 (2016) 1-42.
Book volume table of contents   
View Article: PDF

[19] Dominik Kwietniak, Martha Łacka and Piotr Oprocha. A panorama of specification-like properties and their consequences. Contemporary Mathematics 669 (2016) 155-186.
Book volume table of contents   
View Article: PDF

[20] Anke D. Pohl. Symbolic dynamics, automorphic functions, and Selberg zeta functions with unitary representations. Contemporary Mathematics 669 (2016) 205-236.
Book volume table of contents   
View Article: PDF

[21] Brian E. Raines and Tyler Underwood. Scrambled sets in shift spaces on a countable alphabet. Proc. Amer. Math. Soc. 144 (2016) 217-224.
Abstract, references, and article information   
View Article: PDF

[22] Van Cyr and Bryna Kra. The automorphism group of a shift of subquadratic growth. Proc. Amer. Math. Soc. 144 (2016) 613-621.
Abstract, references, and article information   
View Article: PDF

[23] Mike Boyle, Jérôme Buzzi and Kevin McGoff. Bowen's entropy-conjugacy conjecture is true up to finite index. Proc. Amer. Math. Soc. 143 (2015) 2991-2997.
Abstract, references, and article information   
View Article: PDF

[24] Van Cyr and Bryna Kra. Nonexpansive $\mathbb{Z}^2$-subdynamics and Nivat's Conjecture. Trans. Amer. Math. Soc. 367 (2015) 6487-6537.
Abstract, references, and article information   
View Article: PDF

[25] Ronnie Pavlov and Michael Schraudner. Classification of sofic projective subdynamics of multidimensional shifts of finite type. Trans. Amer. Math. Soc. 367 (2015) 3371-3421.
Abstract, references, and article information
View Article: PDF

[26] S. Bezuglyi and O. Karpel. Orbit equivalent substitution dynamical systems and complexity. Proc. Amer. Math. Soc. 142 (2014) 4155-4169. MR 3266986.
Abstract, references, and article information   
View Article: PDF

[27] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[28] Steve Kass and Kathleen Madden. A sufficient condition for non-soficness of higher-dimensional subshifts. Proc. Amer. Math. Soc. 141 (2013) 3803-3816.
Abstract, references, and article information   
View Article: PDF

[29] Gábor Elek and Nicolas Monod. On the topological full group of a minimal Cantor {$\mathbf{Z}^2$}-system. Proc. Amer. Math. Soc. 141 (2013) 3549-3552.
Abstract, references, and article information   
View Article: PDF

[30] Kengo Matsumoto. Classification of Cuntz--Krieger algebras by orbit equivalence of topological Markov shifts. Proc. Amer. Math. Soc. 141 (2013) 2329-2342.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4